# SDR AALA20150127011

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 42,579 hours, 17,501 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Module
- Condition: Defective
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & AN EMER WAS NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB CREW RECEIVED A RT WING TO BODY OVERHEAT INDICATION.  R & R LT WING OTBD OVERHEAT DETECTOR M268 IAW AMM 26-11-02 & COMPARTMENT OVERHEAT DETECTION CONTROL MODULE IAW AMM 26-18-01.  PERFORMED OPERATIONAL CHECK.  SYSTEM CHECKED NORMAL.
